Childhood Diseases

Question
Posted by: k | 2008/11/26

Q.

Antibiotics &  rash

My daughter (almost 3) has had recurrent tonsilitis/bronchitis/sinusitis and is on her fourth course of antibiotics in a row (prozef 125mg/250mg, orelox, augmentin).

She' s been given Reuteri 3x per day, but has developed a rash on her bum that' s very, very painful with white bumps. She also has a white coating on her mouth and tongue and is complaining of pain when she urinates.

Could this be thrush? And what treatment can I give?

Expert's Reply

A.

Paediatrician

This is thrush. You need to get her Nystatin oral solution and Nystatin cream. Keep up with the probiotics.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.